A. Chateauneuf, R. A. Dana, and J. M. Tallon, Optimal risk-sharing rules and equilibria with Choquet-expected-utility, Journal of Mathematical Economics, vol.34, issue.2, pp.191-214, 2000.
DOI : 10.1016/S0304-4068(00)00041-0

URL : https://hal.archives-ouvertes.fr/halshs-00451997

A. Cherny and P. Grigoriev, Dilatation monotone risk measures are law invariant, Finance and Stochastics, vol.7, issue.2, pp.291-298, 2007.
DOI : 10.1007/s00780-007-0034-8

G. Choquet, Theory of capacities, Annales de l'institut Fourier, pp.131-295, 1954.

M. Cohen and J. Tallon, Décision dans le risque et l'incertain : l'apport des modèles non-additifs, Revue d, Economie Politique, vol.110, issue.5, pp.631-681, 2000.

R. Cont, R. Deguest, and G. Scandolo, Robustness and sensitivity analysis of risk measurement procedures, Quantitative Finance, vol.3, issue.6, pp.593-606, 2010.
DOI : 10.1214/aop/1176994626

URL : https://hal.archives-ouvertes.fr/hal-00497668

R. Cont, R. Deguest, and X. He, Loss-based risk measures, preprint, arXiv :1110.1436v3 [q-fin, p.114, 2013.

R. A. Dana, Market behavior when preferences are generated by second-order stochastic dominance, Journal of Mathematical Economics, vol.40, issue.6, pp.619-639, 2004.
DOI : 10.1016/j.jmateco.2003.05.001

R. A. Dana, A REPRESENTATION RESULT FOR CONCAVE SCHUR CONCAVE FUNCTIONS, Mathematical Finance, vol.20, issue.4, pp.613-634, 2005.
DOI : 10.1111/j.1467-9965.2005.00253.x

R. A. Dana and I. Meilijson, Modelling agents' preferences in complete markets by second-order stochastic dominance, Cahier du Ceremade 0333, pp.51-65, 2003.

C. Dellacherie, Quelques commentaires sur les prolongements de capacités, pp.77-81, 1971.
DOI : 10.1007/bfb0058848

D. Denneberg, Abstract, ASTIN Bulletin, vol.34, issue.02, pp.181-190, 1990.
DOI : 10.2307/1911158

D. Denneberg, Non-additive measure and integral, 1994.
DOI : 10.1007/978-94-017-2434-0

M. Denuit, J. Dhaene, M. J. Goovaerts, R. Kaas, and R. Laeven, Risk measurement with equivalent utility principles, Statistics & Decisions, vol.24, issue.1/2006, pp.1-25, 2006.
DOI : 10.1524/stnd.2006.24.1.1

M. Denuit, J. Dhaene, and M. Van-wouwe, The economics of insurance : a review and some recent developments, Bulletin of the Swiss Association of Actuaries, vol.2, pp.137-175, 1999.

P. Dybvig, Distributional Analysis of Portfolio Choice, The Journal of Business, vol.61, issue.3, pp.369-393, 1987.
DOI : 10.1086/296438

E. Karoui, N. , and C. Ravanelli, CASH SUBADDITIVE RISK MEASURES AND INTEREST RATE AMBIGUITY, Mathematical Finance, vol.16, issue.4, pp.561-590, 2009.
DOI : 10.1111/j.1467-9965.2009.00380.x

URL : https://hal.archives-ouvertes.fr/hal-00708496

I. Ekeland, A. Galichon, and M. Henry, Comonotonic measures of multivariate risks, Cahiers de l'Ecole polytechnique, pp.65-80, 2009.

I. Ekeland and W. Schachermayer, Law invariant risk measures on L ? (R d ), preprint, pp.76-95, 2011.

H. Föllmer and A. Schied, Stochastic finance. An introduction in discrete time, De Gruyter Studies in Mathematics, 2004.

M. Frittelli and E. R. Gianin, Putting order in risk measures, Journal of Banking & Finance, vol.26, issue.7, pp.1473-1486, 2002.
DOI : 10.1016/S0378-4266(02)00270-4

I. Gilboa, Expected utility with purely subjective non-additive probabilities, Journal of Mathematical Economics, vol.16, issue.1, pp.65-88, 1987.
DOI : 10.1016/0304-4068(87)90022-X

URL : https://hal.archives-ouvertes.fr/hal-00756291

B. Grigorova and M. , Stochastic orderings with respect to a capacity and an application to a financial optimization problem, Statistics & Risk Modeling, vol.31, issue.2, 2010.
DOI : 10.1515/strm-2013-1151

URL : https://hal.archives-ouvertes.fr/hal-00614716

M. Grigorova, Stochastic dominance with respect to a capacity and risk measures, working paper, hal-00639667, pp.21-77, 2011.

M. Grigorova, Hardy???Littlewood??s inequalities in the case of a capacity, Comptes Rendus Mathematique, vol.351, issue.1-2, pp.73-76, 2013.
DOI : 10.1016/j.crma.2013.01.008

C. Heyde, S. Kou, and X. Peng, What is a good external risk measure : Bridging the gaps between robustness, subadditivity, and insurance risk measures, Columbia University, preprint, pp.20-114, 2007.

P. Huber and V. Strassen, Minimax Tests and the Neyman-Pearson Lemma for Capacities, The Annals of Statistics, vol.1, issue.2, pp.252-263, 1973.
DOI : 10.1214/aos/1176342363

H. Jin and X. Y. Zhou, BEHAVIORAL PORTFOLIO SELECTION IN CONTINUOUS TIME, Mathematical Finance, vol.42, issue.3, pp.385-426, 2008.
DOI : 10.1111/j.1467-9965.2008.00339.x

E. Jouini and H. Kallal, Efficient Trading Strategies in the Presence of Market Frictions, Review of Financial Studies, vol.14, issue.2, pp.343-369, 2001.
DOI : 10.1093/rfs/14.2.343

URL : https://hal.archives-ouvertes.fr/halshs-00167150

E. Jouini, W. Schachermayer, and N. Touzi, Law invariant risk measures have the Fatou property, Advances in Mathematical Economics, vol.9, pp.49-71, 2006.
DOI : 10.1007/4-431-34342-3_4

URL : https://hal.archives-ouvertes.fr/halshs-00176522

R. Kaas, M. J. Goovaerts, J. Dhaene, and M. Denuit, Modern Actuarial Risk Theory, p.56, 2001.
DOI : 10.1007/978-3-540-70998-5

M. Kervarec, Modèles non dominés en mathématiques financières, Thèse de Doctorat en Mathématiques, p.105, 2008.

S. Klöppel and M. Schweizer, DYNAMIC INDIFFERENCE VALUATION VIA CONVEX RISK MEASURES, Mathematical Finance, vol.2, issue.4, pp.599-627, 2007.
DOI : 10.1111/j.1467-9965.2006.00277.x

S. Kusuoka, On law invariant coherent risk measures, Advances in Mathematical Economics, vol.3, issue.68, pp.83-95, 2001.
DOI : 10.1007/978-4-431-67891-5_4

R. Laeven, Essays on risk measures and stochastic dependence, with applications to insurance and finance, Tinbergen Institute Research Series, pp.20-114, 2005.

M. Marinacci and L. Montrucchio, Introduction to the mathematics of ambiguity, p.44, 2004.
DOI : 10.4324/9780203358061_chapter_4

A. Müller and D. Stoyan, Comparison Methods for Stochastic Models and Risks, Wiley Series in Probability and Statistics, pp.18-57, 2002.

W. Ogryczak and A. Ruszczynski, Dual Stochastic Dominance and Related Mean-Risk Models, SIAM Journal on Optimization, vol.13, issue.1, pp.60-78, 2001.
DOI : 10.1137/S1052623400375075

E. Pap, Null-Additive Set Function, p.12, 1995.

J. Quiggin, A theory of anticipated utility, Journal of Economic Behavior & Organization, vol.3, issue.4, pp.323-343, 1982.
DOI : 10.1016/0167-2681(82)90008-7

R. T. Rockafellar, Convex Analysis, p.61, 1972.
DOI : 10.1515/9781400873173

L. Ruschendorf, Ordering of insurance risk, In : Encyclopedia of Quantitative Risk Analysis and Assessment, p.67, 2008.

M. Scarsini, Dominance conditions in non-additive expected utility theory, Journal of Mathematical Economics, vol.21, issue.2, pp.173-184, 1992.
DOI : 10.1016/0304-4068(92)90009-V

URL : https://hal.archives-ouvertes.fr/hal-00541998

A. Schied, On the Neyman?Pearson problem for law-invariant risk measures and robust utility functionals, The Annals of Applied Probability, vol.14, issue.3, pp.1398-1423, 2004.
DOI : 10.1214/105051604000000341

D. Schmeidler, Subjective Probability and Expected Utility without Additivity, Econometrica, vol.57, issue.3, pp.571-587, 1989.
DOI : 10.2307/1911053

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. Shaked and G. Shanthikumar, Stochastic Orders, pp.60-74, 2006.
DOI : 10.1007/978-0-387-34675-5

URL : https://hal.archives-ouvertes.fr/hal-00539122

Y. Song and J. A. Yan, The representations of two types of functionals on L ???(??, ??) and L ???(??, ??, ???), Science in China Series A: Mathematics, vol.26, issue.7, pp.1376-1382, 2006.
DOI : 10.1007/s11425-006-2010-8

Y. Song and J. A. Yan, Risk measures with comonotonic subadditivity or convexity and respecting stochastic orders, Insurance: Mathematics and Economics, vol.45, issue.3, pp.459-465, 2009.
DOI : 10.1016/j.insmatheco.2009.09.011

Y. Song and J. A. Yan, Risk measures with comonotonic subadditivity or convexity and respecting stochastic orders, Insurance: Mathematics and Economics, vol.45, issue.3, pp.459-465, 2009.
DOI : 10.1016/j.insmatheco.2009.09.011

Y. Song and J. A. Yan, An overview of representation theorems for static risk measures, Science in China Series A: Mathematics, vol.39, issue.10, pp.1412-1422, 2009.
DOI : 10.1007/s11425-009-0122-7

A. Tversky and D. Kahneman, Advances in prospect theory: Cumulative representation of uncertainty, Journal of Risk and Uncertainty, vol.55, issue.1, pp.297-323, 1992.
DOI : 10.1007/BF00122574

S. Wang, Abstract, ASTIN Bulletin, vol.50, issue.01, pp.71-92, 1996.
DOI : 10.2143/AST.21.2.2005365

URL : https://hal.archives-ouvertes.fr/hal-00953003

S. Wang, V. Young, and H. Panjer, Axiomatic characterization of insurance prices, Insurance: Mathematics and Economics, vol.21, issue.2, pp.173-183, 1997.
DOI : 10.1016/S0167-6687(97)00031-0

S. Wang and V. Young, Ordering risks: Expected utility theory versus Yaari's dual theory of risk, Insurance: Mathematics and Economics, vol.22, issue.2, pp.145-161, 1998.
DOI : 10.1016/S0167-6687(97)00036-X

Z. Wang and J. A. Yan, A selective overview of applications of Choquet integrals, Advanced Lectures in Mathematics, pp.484-514, 2007.

M. Yaari, The Dual Theory of Choice under Risk, Econometrica, vol.55, issue.1, pp.95-115, 1997.
DOI : 10.2307/1911158

J. A. Yan, A Short Presentation of Choquet Integral, Interdisciplinary Mathematical Sciences, vol.8, issue.33, pp.269-291, 2009.
DOI : 10.1142/9789814277266_0017

V. Young, Premium calculation principles, Encyclopedia of Actuarial Science, pp.67-68, 2004.